# SDR HNAA2024052000421

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 44,775 hours, 40,867 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG EXTG PUSH BUTTON ILLUMINATED DURING DESCENT BETWEEN FL 240-150. NO EICAS BAGG SMOKE MSG. NO INDICATION OF FIRE THROUGH PEEPHOLE.  INSPECTED BAG BAY AND NO DAMAGE NOTED. PERFORMED FIRE DETECTION OPS CHECK IAW AMM 26-10-00. OPS CHECK GOOD. R&R FIRE PANEL IAW 23-00-01 AND RELAY K0629 IAW AMM 20-13-02 AS MX PRECAUTION. A/C OK FOR SERVICE. PER MOC REMOVE AND REPLACE BOTH BAG BAY SMOKE DETECTORS.  R&R BOTH BAG BAY SMOKE DETECTORS IAW EMB 145 MM 26-15-01. OPS CHECK GOOD OK FOR SERVICE
